| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A clinical director reported that following an intraocular lens (iol) implant procedure, the patient had halos at night.The iol was exchanged for another lens approximately 4 months following the initial implant procedure.The clinical reason given for the explant was ¿patient dissatisfaction¿.Additional information was received from physician, that patient's symptoms has been resolved.